It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Headaches & Migraines Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-13-2008, 08:42 PM   #1
Veteran
(female)
 
Join Date: Apr 2005
Posts: 465
B143C HB User
Does Excedrin Extra Strenght Make you Nauseous?

Hi guys,

I'm a writer and have to spend a large amount of time on the computer - the result? Headaches. I'd had a headache for several days - behind my eyes and all around my neck and head. I took an Excedrin to "break" the headache and then ended up getting really nauseous. I'm still nauseous. I even had to take a phenregan and it didn't help very much. I also had extreme jitters - I very very rarely drink caffine. The headache is back now.

Has anyone else had this problem? It's worrying me now because vomiting and chills had landed me in the ER a few months back with which they thought was a result of an ovarian cyst of inflammed intestine. Any help is greatly appreciated.

 
Sponsors Lightbulb
   
Old 07-14-2008, 06:03 PM   #2
Senior Veteran
(female)
 
Join Date: Apr 2004
Location: Ohio
Posts: 1,114
dolysods HB User
Re: Does Excedrin Extra Strenght Make you Nauseous?

I can no longer take any type of NSAID for pain relief... pretty much sucks. It tears up my stomach. How often do you have to take it? Have you had a eye checkup recently? they do make glasses specific for computer use.

 
Sponsors Lightbulb
   
Old 07-14-2008, 10:32 PM   #3
Veteran
(female)
 
Join Date: Apr 2005
Posts: 465
B143C HB User
Re: Does Excedrin Extra Strenght Make you Nauseous?

I'm sorry you've had the same probelms with headache meds. Thanks for replying. And thanks for the advice about the glasses. I didn't know that. I will make an appointment. It would be so wonderful not to have computer headaches everyday. You're a dear, thanks!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Chronic headaches/Migraines and hooked on Excedrin Migraine lllblessedlll Pain Management 11 07-25-2010 11:16 AM
Excedrin - nausea? B143C General Health 8 07-14-2008 10:57 PM
Addicted to Excedrin ash519 Headaches & Migraines 2 06-18-2007 06:20 PM
Daily excedrin - danger? Tembel Aging Issues 3 06-20-2006 11:27 AM
2 extra strenght tylenol???? sousou Pregnancy 5 04-26-2006 08:12 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:12 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!